Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 197, NWS Denver/Boulder, CO

July 15, 2005Adams County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 15, 2005, 5:47 PM MDT for Adams County, Washington County, Colorado. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2005, 5:47 PM MDT (23:47 UTC)
Expired
Jul 15, 2005, 6:32 PM MDT
In force
45 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

Counties Adams County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 79 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 5:53 PM MDTHAIL 0.754 Ese Shamrock, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2005-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2005-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-456 J/kg
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 152347
SVRBOU
COC001-121-160030-
/O.NEW.KBOU.SV.W.0197.050715T2347Z-050716T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
547 PM MDT FRI JUL 15 2005

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAMS COUNTY IN NORTHEAST COLORADO
  WEST CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO

* UNTIL 630 PM MDT

* AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES NORTHWEST OF LAST CHANCE...OR ABOUT 28 MILES SOUTH OF FORT
  MORGAN...MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLIN
  SCHOOL AND LAST CHANCE.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3994 10349 3995 10382 3975 10381 3974 10370
      3968 10366 3965 10355 3973 10344

$$

RPK
2 follow-up statements
000 
WWUS55 KBOU 160001
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
601 PM MDT FRI JUL 15 2005

COC001-121-160030-
/O.CON.KBOU.SV.W.0197.000000T0000Z-050716T0030Z/
WASHINGTON CO-ADAMS CO-
601 PM MDT FRI JUL 15 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM MDT FOR
SOUTHEASTERN ADAMS AND WEST CENTRAL WASHINGTON COUNTIES...

AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES NORTHWEST OF LAST CHANCE...OR ABOUT 31 MILES SOUTH OF
FORT MORGAN...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLIN SCHOOL AND LAST CHANCE.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3994 10349 3995 10382 3975 10381 3974 10370
      3968 10366 3965 10355 3973 10344

$$

RPK
000 
WWUS55 KBOU 160032
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
632 PM MDT FRI JUL 15 2005

COC001-121-160042-
/O.EXP.KBOU.SV.W.0197.000000T0000Z-050716T0030Z/
WASHINGTON CO-ADAMS CO-
632 PM MDT FRI JUL 15 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS AND WEST
CENTRAL WASHINGTON COUNTIES EXPIRED AT 630 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 3994 10349 3995 10382 3975 10381 3974 10370
      3968 10366 3965 10355 3973 10344

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:19 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 15, 3:19 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
319 PM MDT FRI JUL 15 2005

.SHORT TERM...CURRENT RADAR IS INDICATING ISOLATED CONVECTION
BREAKING OUT OVER THE MOUNTAINS AND FOOTHILLS EAST OF THE DIVIDE.
OVER THE PLAINS...A FEW CUMULUS FIELDS ARE INDICATED ON SATELLITE
PICTURES BUT THATS ABOUT IT.  LAPS DATA SHOWS THE CIN IS GONE IN
MANY AREAS.  CAPES ARE AVERAGING ABOUT 2000 JOULES/KG OVER MOST OF
THE PLAINS.  THE CURRENT WATER VAPOR PICTURES SHOW SOME MOISTURE
TRAPPED UNDER THE RIDGE.  SURFACE OBSERVATIONS HAVE DEW POINTS IN
THE 50S OVER MOST OF THE PLAINS...WITH SOME 40S DOWNSTREAM OFF THE
PALMER RIDGE WITH THE SOUTHEASTERLY BOUNDARY LAYER FLOW.  FROM
YESTERDAY AT THIS TIME COMPARED TO NOW...THERE IS SLIGHTLY LESS
COVERAGE ON THE RADAR BUT THE SURFACE DEW POINTS ARE HIGHER TODAY.
WILL KEEP 20% GOING FOR THE PLAINS WITH THE CAPE AND BOUNDARIES
AROUND.  SKIES SHOULD CLEAR PRETTY WELL BY 06Z TONIGHT.  FOR
SATURDAY...THE THETA-E AXIS IS NOT AS SIGNIFICANT AS TODAYS.  THE
MOISTURE ON THE CROSS SECTIONS IS LESS THAN IT IS NOW AS WELL.
CAPES ARE LOWER AS WELL.  WILL GO 20%S IN THE HIGHER AREAS...10%S
ON THE PLAINS.  FOR TEMPERATURES...GRIDS SHOW SATURDAY 0.5-1.5 C
WARMER THAN TODAY.

.LONG TERM...BIGGEST CHANGE WILL BE COLD FRONT THAT IS PROGGED TO
COME INTO THE AREA SUNDAY.  THE COOLING SUNDAY WILL BE LIMITED BY
THE WARM START WE GET...BUT THIS SHOULD ALSO HELP STORM CHANCES
LATER IN THE DAY AS LOW LEVEL MOISTURE AND THETA-E AXIS BACK ACROSS
THE NORTHEAST PLAINS.  WILL INCREASE THUNDERSTORM CHANCES BY SUNDAY
EVENING WHEN STORMS MAY TRY TO BECOME MORE ORGANIZED ACROSS THE
PLAINS.  SEVERE STORMS WOULD BE POSSIBLE TOO AS 0-6 KM SHEAR
INCREASES TO 20 M/S AND CAPES EXPECTED TO RANGE FROM 1500-2500
J/KG.

MONDAY IS SHAPING UP TO BE SIGNIFICANTLY COOLER WITH MODELS SHOWING
700 MB TEMPS SUPPORTING HIGHS IN THE 70S.  GIVEN PAST PERFORMANCE OF
MODELS OVERDOING THE COOLING IN THESE EVENTS...WILL KEEP HIGHS IN
THE LOWER 80S FOR NOW.  IN ANY CASE...A NICE BREAK FROM THE 90S.

THE DRY AND VERY WARM CONDITIONS WILL RETURN THOUGH BY THE MIDDLE OF
NEXT WEEK.  ONLY ISOLATED HIGH BASED STORMS BY THEN AS AIRMASS DRIES
OUT AGAIN.  AT THIS POINT...WE CAN ONLY HOPE OF HURRICANE EMILY
REMNANTS GETTING INTO THE SOUTHWEST TO AID THE START OF THE MONSOON.

&&

.BOU...NONE.

&&

KOOPMEINERS/BARJENBRUCH
Hazardous weather outlook, Jul 15, 10:52 AM MDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1052 AM MDT FRI JUL 15 2005

COZ030>051-161200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1052 AM MDT FRI JUL 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

IT APPEARS THAT FAIRLY DECENT MOISTURE OVER THE PLAINS WILL STAY
AROUND THIS AFTERNOON TO HELP THE CHANCES OF PRECIPITATION.  LIKE
YESTERDAY...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
BEGIN OVER THE MAINTAINS AND FOOTHILLS BY 12:30 PM.  ISOLATED
SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE FRONT RANGE PLAINS
BY 2 PM.  FURTHER EAST OVER THE PLAINS...ISOLATED SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED AFTER 4 PM.  A FEW OF THE STORMS COULD
PRODUCE STRONG WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT IS EXPECTED TO DROP ACROSS THE AREA SUNDAY.  THIS WILL
BRING AN END TO THE VERY WARM TEMPERATURES...AND ALSO BRING A BETTER
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS.  A FEW OF THE STORMS
HAVE THE POTENTIAL TO BECOME SEVERE SUNDAY AND MONDAY AS LOW LEVEL
MOISTURE AND INSTABILITY WILL INCREASE BEHIND THE FRONT.

BY THE MID PART OF NEXT WEEK...DRIER CONDITIONS WILL RETURN WITH
JUST ISOLATED AFTERNOON AND EVENING THUNDERSTORMS PRODUCING GUSTY
WINDS BUT LITTLE RAINFALL.  HIGH TEMPERATURES ARE EXPECTED TO RETURN
INTO THE 90S ACROSS THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jul 15, 3:44 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
344 PM MDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             3 N AURORA              39.75N 104.82W
07/15/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0336 PM     HAIL             1 SSW AURORA            39.69N 104.82W
07/15/2005  0.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

&&

CLB
Local storm report, Jul 15, 4:03 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
403 PM MDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             1 N AURORA              39.70N 104.80W
07/15/2005  1.00 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0336 PM     HAIL             1 SSW AURORA            39.69N 104.82W
07/15/2005  0.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0328 PM     HAIL             3 N AURORA              39.75N 104.82W
07/15/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0320 PM     HAIL             CASTLE ROCK             39.38N 104.85W
07/15/2005  0.88 INCH        DOUGLAS            CO   CO-OP OBSERVER

&&

CLB
Local storm report, Jul 15, 4:14 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
414 PM MDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             S AURORA                39.70N 104.81W
07/15/2005  1.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

            SMOKEY HILL ROAD AND C-470.

0348 PM     HAIL             1 N AURORA              39.70N 104.80W
07/15/2005  1.00 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0336 PM     HAIL             1 SSW AURORA            39.69N 104.82W
07/15/2005  0.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0328 PM     HAIL             3 N AURORA              39.75N 104.82W
07/15/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0320 PM     HAIL             CASTLE ROCK             39.38N 104.85W
07/15/2005  0.88 INCH        DOUGLAS            CO   CO-OP OBSERVER

&&

CLB
Local storm report, Jul 15, 4:27 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
427 PM MDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             S AURORA                39.70N 104.81W
07/15/2005  1.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

            SMOKEY HILL ROAD AND C-470.

0354 PM     HAIL             5 S AURORA              39.63N 104.82W
07/15/2005  0.88 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0348 PM     HAIL             1 N AURORA              39.70N 104.80W
07/15/2005  1.00 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0336 PM     HAIL             1 SSW AURORA            39.69N 104.82W
07/15/2005  0.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0328 PM     HAIL             3 N AURORA              39.75N 104.82W
07/15/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0320 PM     HAIL             CASTLE ROCK             39.38N 104.85W
07/15/2005  0.88 INCH        DOUGLAS            CO   CO-OP OBSERVER

&&

CLB
Local storm report, Jul 15, 5:16 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
516 PM MDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             S AURORA                39.70N 104.81W
07/15/2005  1.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

            SMOKEY HILL ROAD AND C-470.

0358 PM     HAIL             3 W CENTENNIAL          39.60N 104.92W
07/15/2005  0.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0354 PM     HAIL             5 S AURORA              39.63N 104.82W
07/15/2005  0.88 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0348 PM     HAIL             1 N AURORA              39.70N 104.80W
07/15/2005  1.00 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0336 PM     HAIL             1 SSW AURORA            39.69N 104.82W
07/15/2005  0.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0328 PM     HAIL             3 N AURORA              39.75N 104.82W
07/15/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0320 PM     HAIL             CASTLE ROCK             39.38N 104.85W
07/15/2005  0.88 INCH        DOUGLAS            CO   CO-OP OBSERVER

&&

CLB
Local storm report, Jul 15, 5:41 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
541 PM MDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             SHAMROCK                39.89N 103.81W
07/15/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

0409 PM     HAIL             S AURORA                39.70N 104.81W
07/15/2005  1.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

            SMOKEY HILL ROAD AND C-470.

0358 PM     HAIL             3 W CENTENNIAL          39.60N 104.92W
07/15/2005  0.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0354 PM     HAIL             5 S AURORA              39.63N 104.82W
07/15/2005  0.88 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0348 PM     HAIL             1 N AURORA              39.70N 104.80W
07/15/2005  1.00 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0336 PM     HAIL             1 SSW AURORA            39.69N 104.82W
07/15/2005  0.75 INCH        ARAPAHOE           CO   TRAINED SPOTTER

0328 PM     HAIL             3 N AURORA              39.75N 104.82W
07/15/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0320 PM     HAIL             CASTLE ROCK             39.38N 104.85W
07/15/2005  0.88 INCH        DOUGLAS            CO   CO-OP OBSERVER

&&

CLB

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 2:02 PM MDTSevere Thunderstorm WarningBOUBoulder43 min
Jul 15, 2:29 PM MDTSevere Thunderstorm WarningBOUBoulder, Gilpin35 min
Jul 15, 3:09 PM MDTSevere Thunderstorm WarningBOUDouglas51 min
Jul 15, 3:12 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver48 min
Jul 15, 3:49 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver26 min
Jul 15, 3:55 PM MDTTornado WarningBOUArapahoe, Denver35 min
Jul 15, 4:10 PM MDTTornado WarningBOUDouglas36 min
Jul 15, 4:21 PM MDTSevere Thunderstorm WarningBOUAdams39 min
Jul 15, 5:02 PM MDTSevere Thunderstorm WarningBOUAdams43 min
Jul 15, 5:05 PM MDTSevere Thunderstorm WarningBOUWeld55 min
Jul 15, 5:48 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld61 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.